Napredna pretraga

Pregled bibliografske jedinice broj: 674671

Generalizations and improvements of converse Jensen's inequality for convex hulls in R^k


Pečarić, Josip; Perić, Jurica
Generalizations and improvements of converse Jensen's inequality for convex hulls in R^k // MATHEMATICAL INEQUALITIES & APPLICATIONS, 17 (2013), 1125-1137 (međunarodna recenzija, članak, znanstveni)


Naslov
Generalizations and improvements of converse Jensen's inequality for convex hulls in R^k

Autori
Pečarić, Josip ; Perić, Jurica

Izvornik
MATHEMATICAL INEQUALITIES & APPLICATIONS (1331-4343) 17 (2013); 1125-1137

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jessen’s inequality; Lah-Ribarič inequality; convex functions; convex hull; k - simplex; barycentric coordinates; Hermite-Hadamard inequality

Sažetak
In this paper we prove generalizations and improvements of Lah-Ribarič and related inequalities for convex functions on convex hulls in R^k and, analogously, for convex functions on k-simplices in R^k . We also verify that one of them is a generalization and an improvement of the Hermite-Hadamard inequality for simplices.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
117-1170889-0888 - Generalne nejednakosti i primjene (Josip Pečarić, )
177-1170889-1287 - Konveksne funkcije i primjene (Marko Matić, )

Ustanove
Tekstilno-tehnološki fakultet, Zagreb,
Prirodoslovno-matematički fakultet, Split

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus